# SDR SWIA971481

- Difficulty date: May 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N409SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7056
- Engine: Ge CF343A1
- System (JASC): 3250 · Landing Gear Steering System
- Part: Rvdt
- Condition: Failed
- Location: Nlg
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE WHEEL STEERING INOP MESSAGE CAME ON IN FLIGHT.  RETURNED TO SLC.  REMOVED AND REPLACED RIGHT RVDT AT NOSE GEAR, OPS CHECK GOOD.
